| Catalog Number |
02.12.0211FL |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/09/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 november 2018.Lot 168299: (b)(4) items manufactured and released on 23 february 2017.Expiration date: 2022-02-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
About 1 year after primary the surgeon revised the patient swapping the insert.The liner fixation screw was backed out.The surgery was completed successfully.